# SDR DJFA200300005

- Difficulty date: November 13, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N386CW
- Make and model: Cessna 650
- Aircraft serial: 6500186
- Aircraft time: 6,924 hours, 6,793 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 99140563
- Part serial: 310
- Condition: Jammed
- Location: Elevator
- Part time: 6,726 hours, 6,493 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT 20,000 FT THE ELEVATOR TRIM DOWN ANNUNCIATOR ILLUMINATED.  THE PILOTS DISCONNECTED THE AUTOPILOT, THE AIRCRAFT PITCHED DOWN AND WAS UNABLE TO MAINTAIN LEVEL FLIGHT.  PILOTS DECLARED AN EMERGENCY AND LANDED WITH NO FURTHER PROBLEMS.
